# SDR SWAA2015021736678

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 51,658 hours, 30,250 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 101073
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER VELCRO WORN.  R & R COVER ASSEMBLY IAW SIP.
